MathSciNet Relay Station
MathSciNet bibliographic data
MR161019 35.42
Littman, W.; Stampacchia, G.; Weinberger, H. F. Regular points for elliptic equations with discontinuous coefficients. Ann. Scuola Norm. Sup. Pisa (3) 17 1963 43–77.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 21:45:49 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=9ff25ffbe7a8f614dca7661761557316; path=/; expires=Sat, 07-Jun-2031 21:45:49 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=99 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 554 W6ySWC0X3ݑ&`$6wIzŒH$ss\h}}|~Ħ>\Rs |BзZDҫ{DEa~lcZni%|ӲJ޹Q A] hPJHwwwi%WQ1~v뾿/nr0ɱ\9p#\?]-ѷe(RfDD3ZipTҕt> Ƭe 5a{FILl'N(c~4i-7t.4-v\|z̊Y855.6} (Yv4y6QS |9B| bҼL=,RB\YBhCp3 2R͍tFZX- CgȐT9ǜ67 %:đ٩BX\+275XDUB[O&"W;p1*1̘rP#M5g4 >7cOk3kCMj K9}#]`Z!E}ɹV֎UT(ƬB+8]ͅ058w}RX*XhȔIX̷ À˺Q^B>MSmrrvvrc*%,͑%X?nh ̜7 eMڂƻTC^E &]bwΙIC|u!)h=+*f+#9V2W Z׆gk!\&L2)G֖D̳crvUkG'ԿBضlw'.C&/>i&|cNTpN6a/ k<h&/3O^m(܅G?>t?k2^ a T